Web of Science: 7 cites, Scopus: 8 cites, Google Scholar: cites
From topological to geometric equivalence in the classification of singularities at infinity for quadratic vector fields
Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques)
Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)

Data: 2015
Resum: In the topological classification of phase portraits no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. These distinction are however important in the production of limit cycles close to the foci in perturbations of the systems. The distinction between the one direction node and the two directions node, which plays a role in understanding the behavior of solution curves around the singularities at infinity, is also missing in the topological classification. In this work we introduce the notion of equivalence relation of singularities which incorporates these important purely algebraic features. The equivalence relation is finer than the one and also finer than the equivalence relation introduced in J_L. We also list all possibilities we have for singularities finite and infinite taking into consideration these finer distinctions and introduce notations for each one of them. Our long term goal is to use this finer equivalence relation to classify the quadratic family according to their different configurations of singularities, finite and infinite. In this work we accomplish a first step of this larger project. We give a complete global classification, using the equivalence relation, of the whole quadratic class according to the configuration of singularities at infinity of the systems. Our classification theorem is stated in terms of invariant polynomials and hence it can be applied to any family of quadratic systems with respect to any particular normal form. The theorem we give also contains the bifurcation diagram, done in the 12-parameter space, of the configurations of singularities at infinity, and this bifurcation set is algebraic in the parameter space. To determine the bifurcation diagram of configurations of singularities at infinity for any family of quadratic systems, given in any normal form, becomes thus a simple task using computer algebra calculations.
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Affine invariant polynomials of singularity ; Configuration of singularities ; Infinite singularities ; Poincaré compactification ; Quadratic vector fields
Publicat a: The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 1 (2015) , p. 29-113, ISSN 0035-7596

DOI: 10.1216/RMJ-2015-45-1-29

53 p, 2.7 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2020-11-01

   Favorit i Compartir